# SDR CALA2025022402461

- Difficulty date: February 24, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 78,019 hours, 28,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT C12 EMERGENCY EXIT LIGHT ON THDE GROUND REMOVED AND REPLACED SEAT 12C SEAT MOUNTED EMERGENCY FLOOR PROXIMITY LIGHT BRACKET REFERENCE AMM 33-51-11. OPS CHECK GOOD.
